DCDS
On some variational problems set on domains tending to infinity
Michel Chipot Aleksandar Mojsic Prosenjit Roy
Discrete & Continuous Dynamical Systems - A 2016, 36(7): 3603-3621 doi: 10.3934/dcds.2016.36.3603
Let $\Omega_\ell = \ell\omega_1 \times \omega_2$ where $\omega_1 \subset \mathbb{R}^p$ and $\omega_2 \subset \mathbb{R}^{n-p}$ are assumed to be open and bounded. We consider the following minimization problem: $$E_{\Omega_\ell}(u_\ell) = \min_{u\in W_0^{1,q}(\Omega_\ell)}E_{\Omega_\ell}(u)$$ where $E_{\Omega_\ell}(u) = \int_{\Omega_\ell}F(\nabla u)-fu$, $F$ is a convex function and $f\in L^{q'}(\omega_2)$. We are interested in studying the asymptotic behavior of the solution $u_\ell$ as $\ell$ tends to infinity.
keywords: cylindrical domains. asymptotic analysis Variational methods

Year of publication

Related Authors

Related Keywords

[Back to Top]